# SDR VNAA202012291111

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 22,321 hours, 16,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00902
- Condition: Damaged
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT (NO FIRE) WHILE AT GATE IN CLT.  PASSENGERS WERE DEPLANED THRU MAIN CABIN DOOR WITHOUT INCIDENT AND MAINTENANCE WAS CALLED TO AIRCRAFT.  RIGHT AC PACK WAS FOUND TO BE THE CAUSE.  12/27/20: DEFERRED RT PACK, IAW CRJ-900 MEL 21-51-01-2 CAT-C.  VERIFIED RAM AIR SOV IS OPERATIVE.  NO M-FUNCTION REQUIRED.  12/29/20: FOUND RT AIR CYCLE MACHINE TO BE INOPERATIVE IN AUTO AND MANUAL MODE.  REMOVED AND REPLACED RT AIR CYCLE MACHINE, IAW CRJ 700 AMM 21-51-08-000/400-801.  OPERATIONS CHECK GOOD, LEAK CHECK GOOD, THIS CLEARS MEL.
